Volume 30, Number 2

Articles in the Issue:

Review Article:
C. Selvaraj, O. S. Babu and G. Murugusundaramoorthy
Coefficient Estimates for Certain Subclasses of Bi-Univalent Ma-Minda Mocanu-Convex Functions
Anal. Theory Appl., 30 (2014), pp. 141-150. Abstract
pdf
Full Article

Shanshan Zhang and Lisheng Shu
Weighted Lipschitz Estimate for Commutator of Bochner-Riesz Operators on Weighted Morrey Spaces
Anal. Theory Appl., 30 (2014), pp. 151-163. Abstract
pdf
Full Article

Zhiwei Zhu and Zuoling Zhou
A Local Property of Hausdorff Centered Measure of Self-Similar Sets
Anal. Theory Appl., 30 (2014), pp. 164-172. Abstract
pdf
Full Article

Neha Mathur and P. Mathur
A Remark on P{\'a}l Type Interpolation on Non-Uniformly Distributed Nodes on the Unit Circle
Anal. Theory Appl., 30 (2014), pp. 173-192. Abstract
pdf
Full Article

Zuoshunhua Shi, Wu Di and Dunyan Yan
Necessary and Sufficient Conditions of Doubly Weighted Hardy-Littlewood-Sobolev Inequality
Anal. Theory Appl., 30 (2014), pp. 193-204. Abstract
pdf
Full Article

Xiru Yang, Chungou Zhang and Yingdian Ma
Approximation of Generalized Bernstein Operators
Anal. Theory Appl., 30 (2014), pp. 205-213. Abstract
pdf
Full Article

Binod Chandra Tripathy, Inder Kumar Rana and Stuti Borgohain
On Some Class of n-Normed Generalized Difference Sequences Related to lp-Space
Anal. Theory Appl., 30 (2014), pp. 214-223. Abstract
pdf
Full Article

Min Wang, Lisheng Shu and Meng Qu
Boundedness for Hardy Type Operators on Herz Spaces with Variable Exponents
Anal. Theory Appl., 30 (2014), pp. 224-235. Abstract
pdf
Full Article

Robert F. Allen
Weighted Composition Operators from the Bloch Space to Weighted Banach Spaces on Bounded Homogeneous Domains
Anal. Theory Appl., 30 (2014), pp. 236-248. Abstract
pdf
Full Article